Research ArticleOpen accessIn the abstractAccelerators in Macroeconomics: Comparison of Discrete and Continuous ApproachesVasily E. Tarasov, Valentina V. TarasovaAmerican Journal of Economics and Business Administration, Vol. 9, Issue 3 · 10 Nov 2017 · 8,639 accessesView PDFCite
56 articles for “Exact Solution”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractPerturbation Iteration Transform Method for the Solution of Newell-Whitehead-Segel Model EquationsGrace O. Akinlabi, Sunday O. EdekiJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 20 Feb 2017 · 6,993 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,703 accessesView PDFCite
Research ArticleOpen accessIn the abstractAN EFFICIENT CELL PLACEMENT USING GRAVITATIONAL SEARCH ALGORITHMSRose Al Qasem, Taisir EldosJournal of Computer Science, Vol. 9, Issue 8 · 25 Jun 2013 · 7,375 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau EquationsTat-Leung YeeJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 6,994 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimization of Capacitated Vehicle Routing Problem by Nested Particle Swarm OptimizationKaruppusamy Kanthavel, Paruchuri PrasadAmerican Journal of Applied Sciences, Vol. 8, Issue 2 · 28 Feb 2011 · 7,987 accessesView PDFCite
Research ArticleOpen accessIn the abstractObject Identity, Apparent Motion, Transformation GeometryFelice L. Bedford, Birgitta E. ManssonCurrent Research in Psychology, Vol. 1, Issue 1 · 30 Jun 2010 · 9,620 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of Exact Algorithms for Rectilinear Distance Single-Source Capacitated Multi-Facility Weber ProblemsChansiri Singhtaun, Peerayuth CharnsethikulJournal of Computer Science, Vol. 6, Issue 2 · 28 Feb 2010 · 7,529 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Sixtic Lacunary Spline Solutions of Second Order Initial Value ProblemJwamer Karwan Hama FarajJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,766 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Investigation of an Industrial Robot Arm Control Problem Using Haar Wavelet SeriesS. Nandhakumar, V. Selladurai, S. SekarAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 31 Dec 2009 · 8,045 accessesView PDFCite